# SDR CALA2023062101967

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 AFT CABIN FLOOR BEAM AT BS986.5 L/H AND R/H 6" FR OM BL O HAS CORROSION AND LBL46
